`a`
Related Articles
1

Exact controllability of linear stochastic differential equations and related problems

Mathematical Control and Related Fields  Volume 7, Issue 2, Pages : 305 - 345, 2017

Yanqing Wang - (email), Donghui Yang - (email), Jiongmin Yong - (email), Zhiyong Yu - (email)

 Abstract       References       Full Text      Related Articles

2

Uniform controllability of semidiscrete approximations for parabolic systems in Banach spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 2, Pages : 613 - 640, 2015

Thuy N. T. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

3

Polynomial stabilization of some dissipative hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4371 - 4388, 2014

Kais Ammari - (email), Eduard Feireisl - (email), Serge Nicaise - (email)

 Abstract       References       Full Text      Related Articles

4

Carleman Estimates and null controllability of coupled degenerate systems

Evolution Equations and Control Theory  Volume 2, Issue 3, Pages : 441 - 459, 2013

El Mustapha Ait Ben Hassi - (email), Farid Ammar khodja - (email), Abdelkarim Hajjaj - (email), Lahcen Maniar - (email)

 Abstract       References       Full Text      Related Articles

5

Carleman inequalities for the two-dimensional heat equation in singular domains

Mathematical Control and Related Fields  Volume 2, Issue 4, Pages : 331 - 359, 2012

Abdelhakim Belghazi - (email), Ferroudja Smadhi - (email), Nawel Zaidi - (email), Ouahiba Zair - (email)

 Abstract       References       Full Text      Related Articles

6

A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1465 - 1485, 2010

Luc Miller - (email)

 Abstract       Full Text      Related Articles